# SDR SWAA2017080815432

- Difficulty date: July 21, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR CREASE BEAM WEB CORRODED AT BS 927, LBL 55.  R&R CREASE BEAM IAW SRM AND DWG.
